# SDR SWAA960324

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N71SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22358
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Condition: Cracked
- Location: Fwd Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FWD CARGO DOOR FRAME CRACKED AT NR 5 STOP FITTING.  INSTALLED REPAIR DOUBLER PER TRAMCO EWO 96-0105.
